Alert archive / Michigan / Flash Flood Warnings in 2008
Flash Flood Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood warning at Jun 13, 2008, 10:32 AM EDT for Osceola County, Michigan. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 10:32 AM EDT (14:32 UTC)
- Expired
- Jun 13, 2008, 3:47 PM EDT
- In force
- 5 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Osceola County, MI
The radar
The NCL Michigan radar (KAPX), 103 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 10:35 AM EDT | FLASH FLOOD | Tustin, MI | FLASH FLOODING ON MACKINAW TRAIL JUST SOUTH OF THE OSCEOLA/WEXFORD COUNTY LINE. OTHER SMALLER ROADWAYS AND BRIDGES AFFECTED BY FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGRR 131436 FFWGRR MIC133-132030- /O.NEW.KGRR.FF.W.0003.080613T1432Z-080613T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 AM EDT FRI JUN 13 2008 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN OSCEOLA COUNTY IN CENTRAL MICHIGAN * UNTIL 430 PM EDT * AT 1021 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING OVER THE WARNED AREA. NUMEROUS BRIDGES WERE OVERTOPPED BY THE FLASH FLOOD. LOCALLY MORE THAN 5 INCHES OF RAIN HAD FALLEN. INTO THE AFTERNOON MORE RAIN COULD OCCUR...SOME OF IT COULD BE HEAVY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556 TIME...MOT...LOC 1432Z 180DEG 0KT 4404 8550 $$
2 follow-up statements
000 WGUS73 KGRR 131516 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1106 AM EDT FRI JUN 13 2008 MIC133-132030- /O.CON.KGRR.FF.W.0003.000000T0000Z-080613T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA MI- 1106 AM EDT FRI JUN 13 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHERN OSCEOLA COUNTY... AS OF 1100 AM EDT...OSCEOLA COUNTY EMERGENCY MANAGERS RECENTLY ISSUED A STATEMENT DISCOURAGING TRAVEL IN THE NORTHWEST PART OF OSCEOLA COUNTY...INCLUDING THE TUSTIN AREA. SPECIFICALLY...TRAVELERS SHOULD AVOID MACKINAW TRAIL SOUTH OF THE OSCEOLA WEXFORD COUNTY LINE DUE TO EMERGENCY ROAD CLOSURES. MANY BRIDGES AND ROADWAYS IN THE AREA ALSO HAVE BEEN CLOSED TO TRAFFIC. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARK LAKE... INA...PISGAH HEIGHTS...TUSTIN AND MARION. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556 TIME...MOT...LOC 1506Z 180DEG 0KT 4404 8550 $$ TJT
000 WGUS73 KGRR 131947 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 PM EDT FRI JUN 13 2008 MIC133-131956- /O.CAN.KGRR.FF.W.0003.000000T0000Z-080613T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA MI- 346 PM EDT FRI JUN 13 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN OSCEOLA... THE FLASH FLOOD WARNING HAS BEEN TRANSITIONED INTO AN AREAL FLOOD WARNING. LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556 TIME...MOT...LOC 1946Z 180DEG 0KT 4404 8550 $$ MJS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:05 AM EDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 13, 4:05 AM EDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 405 AM EDT FRI JUN 13 2008 LATEST UPDATE...ALL EXCEPT AVIATION... .SYNOPSIS...(405 AM EDT FRI JUN 13 2008) SEVERE WEATHER IS EXPECTED TODAY AS A COLD FRONT PUSHES THROUGH LOWER MICHIGAN. HIGH WINDS AND HAIL...AS WELL AS HEAVY RAIN CAN BE EXPECTED BEFORE DRIER AIR ARRIVES TONIGHT. COOLER WEATHER IS EXPECTED DURING THE WEEKEND WITH HIGHS IN THE 70S. && .SHORT TERM...(405 AM EDT FRI JUN 13 2008) (TODAY THROUGH SUNDAY) SEVERE WEATHER TODAY AND SUNDAY ARE THE MAIN FOCUS IN THE NEAR TERM. FOR TODAY...SEVERE WEATHER EXPECTED TO SHIFT SOUTH DURING THE DAY AS INSTABILITY AND AMPLE MOISTURE POOLS IN FRONT AF SLOWLY ADVANCING COLD FRONT. HEAVY RAINS ACROSS THE NORTHERN FORECAST AREA SHOULD SHIFT SOUTH THROUGH THE DAY...WITH SEVERE POTENTIAL CONTINUING INTO THE EVENING ACROSS THE FAR SOUTH. FOR TONIGHT...CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH HALF OF THE FORECAST AREA...WITH DRIER AND COOLER AIR BUILDING IN. SHOULD BE A BRIEF DRY PERIOD ON SATURDAY BEFORE A SHORTWAVE TROUGH ARRIVES WITH SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. && .LONG TERM...(405 AM EDT FRI JUN 13 2008) (SUNDAY NIGHT THROUGH THURSDAY) THE SHOWERS WILL LINGER INTO SUNDAY AS A TRAILING COLD FRONT PUSHES THROUGH AND THE COOL AIR IS REINFORCED. SHOULD DRY OUT BY MONDAY NIGHT WITH COOL SFC HIGH DOMINATING THE WEATHER FOR TUESDAY THROUGH THURSDAY. WILL KEEP A DRY FORECAST FROM TUESDAY ON...ALTHOUGH GFS AND ECMWF HINT AT POTENTIAL FOR SOME LIGHT QPF WITH SOME LOW LEVEL MOISTURE AND STEEP LAPSE RATES. && .MARINE...(405 AM EDT FRI JUN 13 2008) SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY WITH LOCALLY HIGHER WIND AND WAVES IN AND NEAR THUNDERSTORMS. OTHERWISE...WAVES SHOULD REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SATURDAY. && .AVIATION...(125 AM EDT FRI JUN 13 2008) SHOWERS AND THUNDERSTORMS WILL BE MOVING NORTHWEST OUT OF ILLINOIS AND WISCONSIN INTO WESTERN LOWER MICHIGAN OVERNIGHT. EXPECT STORMS TO ARRIVE AT MKG BY 08Z AND THEN REACH GRR BY 12Z. THE STORMS WILL SLOWLY MOVE SOUTH AND EAST AND REACH LAN AND JXN BY 16Z...LASTING THROUGH MUCH OF THE DAY. SOME OF THESE STORMS COULD BE SEVERE WITH STRONG WINDS AND HAIL. && .HYDROLOGY...(405 AM EDT FRI JUN 13 2008) THE THORNAPPLE RIVER ABOVE HASTINGS SHOULD CONTINUE TO FALL... GETTING BELOW FLOOD STAGE THIS MORNING. FOCUS SHIFTS TO THE NORTH WHERE IMPRESSIVE RAINFALL TOTALS WILL RESULT IN RISES ON THE PERE MARQUETTE. HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT ACROSS THE MUSKEGON...GRAND...AND KALAMAZOO RIVER BASINS AND RISES ARE POSSIBLE OVER THE WEEKEND. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: OSTUNO MARINE OSTUNO AVIATION: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Jun 12, 7:59 PM EDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 759 PM EDT THU JUN 12 2008 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-132115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 759 PM EDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SIGNIFICANT FLOODING WILL CONTINUE ACROSS MUCH OF MASON...LAKE AND OSCEOLA COUNTIES. PARTICULARLY HARD HIT RIVERS WILL INCLUDE THE PINE...BIG SABLE...LINCOLN AND PERE MARQUETTE RIVERS. THESE RIVERS WILL CONTINUE TO EXPERIENCE FLOODING. FLOODED...WEAKENED AND WASHED OUT ROADS WILL BE A HAZARD FOR MOTORISTS. THERE IS THE CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. NO SEVERE WEATHER IS EXPECTED. A FEW WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS SOUTH OF A BATTLE CREEK TO JACKSON LINE SATURDAY INTO SATURDAY NIGHT. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE REGION ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MJS NJJ
In the hours before
Special weather statement, Jun 13, 5:33 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
533 AM EDT FRI JUN 13 2008
MIZ067-074-131030-
INGHAM-JACKSON-
533 AM EDT FRI JUN 13 2008
...SPECIAL WEATHER STATEMENT...
AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING NORTHEAST AT 43 MPH.
* LOCATIONS IN THE PATH OF THE STORM INCLUDE...
VANDERCOOK LAKE... HORTON... SANDSTONE...
JACKSON... MICHIGAN CENTER... LEONI...
GRASS LAKE... MUNITH... FITCHBURG...
STOCKBRIDGE...
THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 4214 8452 4232 8454 4254 8415 4253 8413
4248 8413 4247 8412 4221 8413
TIME...MOT...LOC 0933Z 248DEG 37KT 4225 8438
NJJLocal storm report, Jun 13, 5:58 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 AM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 6 NNW SCOTTVILLE 44.03N 86.33W
06/13/2008 E11.00 INCH MASON MI TRAINED SPOTTER
4 INCH DIAMETER RAIN GAUGE WAS FULL AND OVERFLOWING. HAD
REPORTED OVER 4 INCHES OF RAIN THROUGH 1145 PM THURSDAY
EVENING.
&&
NJJLocal storm report, Jun 13, 6:09 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
609 AM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HEAVY RAIN LUDINGTON 43.96N 86.44W
06/13/2008 M8.51 INCH MASON MI TRAINED SPOTTER
MEASUREMENT TAKEN IN THE NORTHWEST CORNER OF THE CITY OF
LUDINGTON.
&&
NJJSpecial weather statement, Jun 13, 6:14 AM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 614 AM EDT FRI JUN 13 2008 MIZ065>067-072>074-131145- BARRY-CALHOUN-EATON-INGHAM-JACKSON-KALAMAZOO- 614 AM EDT FRI JUN 13 2008 ...SPECIAL WEATHER STATEMENT... AT 611 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SCHOOLCRAFT TO 8 MILES SOUTH OF TEKONSHA...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... SCHOOLCRAFT... VICKSBURG... ATHENS... TEKONSHA... BURLINGTON... FULTON... HOMER... CLIMAX... PULASKI... HANOVER... CONCORD... ECKFORD... HORTON... BABCOCK... SPRINGFIELD... SPRING ARBOR... BATTLE CREEK... ALBION... THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL... WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4276 8467 4277 8414 4206 8414 4207 8570 TIME...MOT...LOC 1014Z 236DEG 40KT 4203 8561 4201 8493 NJJ
Local storm report, Jun 13, 6:43 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
643 AM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN 5 NNE LUDINGTON 44.02N 86.40W
06/13/2008 M10.50 INCH MASON MI PUBLIC
REPORT TAKEN FROM A PERSON IN HAMLIN TOWNSHIP. WATER
FLOWING OVER ANGLING ROAD.
&&
NJJLocal storm report, Jun 13, 9:50 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
950 AM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 NW FREESOIL 44.14N 86.26W
06/12/2008 MASON MI LAW ENFORCEMENT
PART OF THE ROOF BLOWN OFF A CONVENIENCE STORE. SEVERAL
TREES UPROOTED. DEBRIS WAS BLOWN NORTHEAST. TIME
ESTIMATED FROM RADAR.
1010 PM TSTM WND DMG LUDINGTON 43.96N 86.44W
06/12/2008 MASON MI LAW ENFORCEMENT
SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE LUDINGTON
AND HAMLIN LAKE AREA. TIME APPROXIMATE FROM RADAR.
1105 PM HEAVY RAIN 6 N PENTWATER 43.87N 86.43W
06/12/2008 M1.25 INCH MASON MI TRAINED SPOTTER
1.25 INCHES OF RAIN IN 15 MINUTES. STILL RAINING VERY
HARD.
1105 PM FLOOD 3 SW FREESOIL 44.08N 86.26W
06/12/2008 MASON MI LAW ENFORCEMENT
WATER OVER THE ROAD AT U.S. 31 AND TOWN LINE ROAD.
1145 PM HEAVY RAIN 5 N SCOTTVILLE 44.02N 86.28W
06/12/2008 M4.00 INCH MASON MI TRAINED SPOTTER
MORE THAN 4 INCHES OF RAIN BETWEEN 9 AND 1145 PM.
1208 AM TSTM WND GST 6 N PENTWATER 43.87N 86.43W
06/13/2008 E50.00 MPH MASON MI TRAINED SPOTTER
WINDS ESTIMATED OVER 50 MPH WITH PEA-SIZED HAIL AND HEAVY
RAIN.
1213 AM HAIL LUTHER 44.04N 85.68W
06/13/2008 M0.25 INCH LAKE MI FIRE DEPT/RESCUE
HAIL REPORTED BY FIRE DEPARTMENT.
1225 AM HAIL TUSTIN 44.10N 85.46W
06/13/2008 E1.00 INCH OSCEOLA MI BROADCAST MEDIA
0345 AM MARINE TSTM WIND 3 W MUSKEGON 43.23N 86.32W
06/13/2008 M50.00 MPH LMZ847 MI OFFICIAL NWS OBS
MEASURED AT THE GLERL OBSERVATION SITE
0347 AM TSTM WND DMG NE MUSKEGON 43.23N 86.26W
06/13/2008 MUSKEGON MI LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN
0354 AM MARINE TSTM WIND HOLLAND 42.77N 86.10W
06/13/2008 M50.00 MPH OTTAWA MI MESONET
MEASURED AT SPYGLASS CONDOS.
0400 AM MARINE TSTM WIND 2 W SOUTH HAVEN 42.40N 86.31W
06/13/2008 M51.00 MPH LMZ844 MI OFFICIAL NWS OBS
MEASURED AT THE GLERL OBSERVATION SITE.
0450 AM FLASH FLOOD LUTHER 44.04N 85.68W
06/13/2008 LAKE MI LAW ENFORCEMENT
FLOODING REPORTS NEAR THE VILLAGE OF LUTHER. NO DETAILS
KNOWN YET AT THIS TIME.
0450 AM FLASH FLOOD 5 W IRONS 44.14N 86.02W
06/13/2008 LAKE MI LAW ENFORCEMENT
30 FOOT WIDE AND 10 FOOT DEEP SINKHOLE DEVELOPING NEAR
THE 18 MILE BRIDGE.
0500 AM FLASH FLOOD 6 NW PEACOCK 44.11N 85.97W
06/13/2008 LAKE MI AMATEUR RADIO
BASS LAKE ROAD FLOODED
0500 AM FLASH FLOOD 4 N LUTHER 44.10N 85.68W
06/13/2008 LAKE MI LAW ENFORCEMENT
MUDSLIDE...STATE ROAD BETWEEN 8 AND 9 MILE ROADS
0545 AM HEAVY RAIN 6 NNW SCOTTVILLE 44.03N 86.33W
06/13/2008 E11.00 INCH MASON MI TRAINED SPOTTER
4 INCH DIAMETER RAIN GAUGE WAS FULL AND OVERFLOWING. HAD
REPORTED OVER 4 INCHES OF RAIN THROUGH 1145 PM THURSDAY
EVENING.
0608 AM HEAVY RAIN LUDINGTON 43.96N 86.44W
06/13/2008 M8.51 INCH MASON MI TRAINED SPOTTER
MEASUREMENT TAKEN IN THE NORTHWEST CORNER OF THE CITY OF
LUDINGTON.
0640 AM HEAVY RAIN 5 NNE LUDINGTON 44.02N 86.40W
06/13/2008 M10.50 INCH MASON MI PUBLIC
REPORT TAKEN FROM A PERSON IN HAMLIN TOWNSHIP. WATER
FLOWING OVER ANGLING ROAD.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:26 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 12, 9:12 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 48 min |
| Jun 12, 9:16 PM EDT | Tornado Warning | GRR | Mason | 44 min |
| Jun 12, 9:58 PM EDT | Special Marine Warning | GRR | 92 min | |
| Jun 12, 10:00 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 45 min |
| Jun 12, 10:07 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason | 38 min |
| Jun 12, 10:17 PM EDT | Tornado Warning | GRR | Lake, Mason | 58 min |
| Jun 12, 10:22 PM EDT | Areal Flood Advisory | GRR | Lake, Mason | 2 hr |
| Jun 12, 10:44 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 46 min |
| Jun 12, 10:55 PM EDT | Flash Flood Warning | GRR | Lake, Mason | 17 hr |
| Jun 12, 11:01 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Osceola | 59 min |
| Jun 12, 11:14 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 61 min |
| Jun 12, 11:28 PM EDT | Special Marine Warning | GRR | 92 min | |
| Jun 12, 11:54 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Osceola | 51 min |
| Jun 12, 11:58 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 47 min |
| Jun 13, 12:33 AM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason | 42 min |
| Jun 13, 12:55 AM EDT | Special Marine Warning | GRR | 95 min | |
| Jun 13, 1:16 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 29 min |
| Jun 13, 1:19 AM EDT | Special Weather Statement | GRR | Osceola | 41 min |
| Jun 13, 1:51 AM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana, Osceola | 69 min |
| Jun 13, 2:32 AM EDT | Special Marine Warning | GRR | 87 min | |
| Jun 13, 2:56 AM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Muskegon, Newaygo, Oceana and 1 more | 64 min |
| Jun 13, 3:03 AM EDT | Special Marine Warning | GRR | 57 min | |
| Jun 13, 3:07 AM EDT | River Flood Warning | GRR | Mason | 53 hr |
| Jun 13, 3:35 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Ottawa, Van Buren | 42 min |
| Jun 13, 4:13 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Newaygo | 77 min |
| Jun 13, 4:18 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Ionia, Kalamazoo, Kent | 72 min |
| Jun 13, 5:28 AM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 62 min |
| Jun 13, 5:30 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Montcalm | 60 min |
| Jun 13, 5:33 AM EDT | Special Weather Statement | GRR | Jackson | 57 min |
| Jun 13, 6:14 AM EDT | Special Weather Statement | GRR | Calhoun, Eaton, Ingham, Jackson | 91 min |
| Jun 13, 12:36 PM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more | 8 hr |
| Jun 13, 2:17 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Kalamazoo | 58 min |
| Jun 13, 3:12 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Kalamazoo | 63 min |
| Jun 13, 3:25 PM EDT | Areal Flood Warning | GRR | Lake, Mason, Osceola | 24 hr |
| Jun 13, 4:11 PM EDT | Special Weather Statement | GRR | Barry, Eaton, Ingham, Jackson | 64 min |
| Jun 13, 5:05 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 55 min |
| Jun 13, 5:55 PM EDT | Special Weather Statement | GRR | Gratiot | 65 min |
| Jun 13, 7:23 PM EDT | Special Weather Statement | GRR | Kent | 67 min |
Nearby
Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.